# SDR UPS00533781

- Difficulty date: September 21, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shuttle Valve
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A PIREP-GEAR WOULD NOT RETRACT NORMALLY.  RETRACT IN OVERRIDE WORKED.  ALSO AUTOBRAKE FAILED TO RELEASE FROM RTO POSITION ACARS SENSORS SHOULD NOSE GEAR ON GRND PITOT HEAT EICAS MSG FLASHED MOMENTARLY.  *S/D*  DMI M199673 ASSIGNED FOR GEAR RETRACT PER MEL REF 32-30-1 PLACARD IN STALLED.  ACCOMPLISHED MM 32-42-00 FOR AUTOBRAKE SYS, SYS CHECKS OK.  ACCOMPLISHED MM 30-31-00 FOR PITOT HEAT CHECK OUT.  SYS CHECKS OK.  PINNED AND SAFTIED GEAR PINS PER DMP FLY GEAR DOWN ONLY-AIR SENSE PROBLEM.  REMOVED AND REPLACED LFT TRUCK POSITION SHUTTLE VALVE MODULE IAW MM 32-32-19.
